| Catalog Number |
383323 |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported by the customer that the safety device did not engage.Verbatim: complaint via email.Rn went to place iv on patient.As she was removing stylet, the safety device did not engage.Removed iv and attempted successfully with new device.